# SDR COMA2008121670005

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 10,957 hours, 7,730 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG, ACFT WOULD NOT PRESSURIZE.  ACFT RETURNED TO CVG LANDED SAFELY.  REMOVED SECTION OF LOOSE INSULATION FROM OUTFLOW VALVE. PRESSURIZED A/C, OPS CHECK GOOD.
